# SDR 20010402SG001

- Difficulty date: March 3, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P/T, FOUND EMERGENCY EXIT LIGHT ABOVE EMERGENCY EXIT 19 AND 21 DEF INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK IAW MM 33-50-22.  OPS CHECK GOOD.  (M)
